search
for
 About Bioline  All Journals  Testimonials  Membership  News  Donations


Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 11, No. 4, 2007, pp. 147-149
Bioline Code: ja07112
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 11, No. 4, 2007, pp. 147-149

 en Exact Solutions for Chebyshev Equations by using the Asymptotic Iteration Method
Sous, A.J. & Al-hawari, M.

Abstract

The asymptotic iteration method is used in order to solve the Chebyshev differential equations, and to reproduce the Chebyshev polynomials T n ( x ), U n ( x ) of the first and second kinds respectively. It is shown that the asymptotic iteration method is valid for any degree η

 
© Copyright 2007 - Journal of Applied Sciences & Environmental Management

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2017, Site last up-dated on 16-Oct-2017.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil